# SDR AALA20180324003

- Difficulty date: March 22, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 3,870 hours, 1,508 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: CYL5207
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE IN EMERGENCY CYLINDER IS LOW.  SERVICED THE CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00.
